# SDR CA011207007

- Difficulty date: November 7, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   SHIELDED WIRES FOUND CHAFED TO CENTER CONDUCTORS. THESE WIRES ARE LOCATED ON TOP PORTION E.E.C. ENGINE DISCONNECT.  4 OF THE WIRES HAVE ARCED & CAUSED LOSS OF ENGINE IDG & THRUST REVERSER OPERATION.
